MathSciNet Relay Station
MathSciNet bibliographic data
MR1007400 35J70 (35J25)
Chanillo, S.; Wheeden, R. L. Existence and estimates of Green's function for degenerate elliptic equations. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 15 (1988), no. 2, 309–340 (1989).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement